# SDR CALA2025071106448

- Difficulty date: July 8, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 46,671 hours, 16,519 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WITH A THE LEFT SIDE OF THE SCAPE SLIDE HOLDING BAR LOOSE.  ADJUSTED AS REQUIRED, OK FOR SERVICE.
